IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Refinements of spectral resolutions and modelling of operators in II_1 factors
Autor/es:
PEDRO MASSEY
Revista:
JOURNAL OF OPERATOR THEORY
Editorial:
THETA
Referencias:
Año: 2008 vol. 59 p. 1 - 1
ISSN:
0379-4024
Resumen:
 We study refinements between spectral resolutions in an arbitrary  II_1 factor M and obtain diffuse (maximal) refinements of spectral resolutions. We construct models of operators with respect to diffuse spectral resolutions. As an application we obtain new characterizations of sub-majorization and spectral preorder between positive operators in M and new versions of some known inequalities involving these preorders.